# SDR 2021F00382

- Difficulty date: November 20, 2021
- Submitted: November 20, 2021
- Operation: General aviation
- Aircraft: N627QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 1,608 hours, 1,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Zone 100
- Part time: 1,608 hours, 1,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LOWER SKIN (PN: 7411392-12) WAS CHAFED IN TWO AREAS FROM CONTACT WITH THE ANTI-ICE CROSSFLOW VALVE. THE VALVE IS REPOSITIONED PER TEXTRON AVIATION SB680A-30-10. CHAFE DAMAGE REPAIRED PER TEXTRON AVIATION SR-680A-53-22175, FAA FORM 8100-9 SUBMITTAL LETTER NO. 19-1711 DATED 7/19/2019.
